Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 324604, 26 pages
http://dx.doi.org/10.1155/2012/324604
Research Article

A Tandem Queue with Group Occupation of Servers at the Second Station

1Department of Industrial Engineering, Sangji University, Wonju, Kangwon 220-702, Republic of Korea
2Department of Applied Mathematics and Computer Science, Belarusian State University, 4 Nezavisimosti Avenue, 220030 Minsk, Belarus

Received 21 July 2011; Accepted 13 September 2011

Academic Editor: M. D. S. Aliyu

Copyright © 2012 Chesoong Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chesoong Kim, Alexander Dudin, Valentina Klimenok, and Olga Taramin, “A Tandem Queue with Group Occupation of Servers at the Second Station,” Mathematical Problems in Engineering, vol. 2012, Article ID 324604, 26 pages, 2012. doi:10.1155/2012/324604